MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952828270
Medical Device Problem Codes Bent (1059); Entrapment of Device (1212); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).The complaint device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is operational context as the product meets the design & manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred and removal difficulties were encountered.The target lesion was located in the right coronary artery.A 2.75x28mm promus premier stent was advanced to the proximal part of the lesion.However, the device was unable to cross and during removal of the device, the stent was hung up on the guide catheter.It was then noted that the proximal edge of the stent struts were lifted and the back edge of the stent was stuck on the guide catheter, thus, unable to remove device.The physician removed the wire, guide catheter and the stent.Re-wiring of the vessel was done and the procedure was completed with implantation of non-bsc stent.No patient complications were reported and the patient status was fine.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7372124
Report Number2134265-2018-02311
Device Sequence Number679907
Product Code NIQ
UDI-Device Identifier08714729844907
UDI-Public08714729844907
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2019
Device Model NumberH7493952828270
Device Catalogue Number39528-2827
Device Lot Number21424153
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2018
Initial Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1